# SDR SWIA200110281

- Difficulty date: October 29, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 16,212 hours, 21,992 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Relay
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EFIS & ATT INDICATIONS WHEN POWER LEVER ADVANCED FOR TAKEOFF WITH RIGHT AUX GEN OFF.  COULD NOT DUPLICATE DPU FAILURE.  RAN ENGINE AND HAD SCREENS FLASH.  DPU FAIL CAME UP FOR APPROXIMATELY 3-5 SECONDS.  THIS IS NORMAL.  REPLACED RELAYS K0119, K0227 AND K0029.  OPS CHECK GOOD.
